Please use this identifier to cite or link to this item: http://earchive.tpu.ru/handle/11683/9734
Title: Упрощенный метод расчета тепловых процессов в обмотках электромагнитов постоянного тока
Authors: Гурницкий, В. Н.
Issue Date: 1967
Publisher: Томский политехнический университет
Citation: Гурницкий В. Н. Упрощенный метод расчета тепловых процессов в обмотках электромагнитов постоянного тока / В. Н. Гурницкий // Известия Томского политехнического института [Известия ТПИ]. — 1967. — Т. 161. — [С. 116-120].
URI: http://earchive.tpu.ru/handle/11683/9734
Appears in Collections:Известия ТПУ

Files in This Item:
File Description SizeFormat 
bulletin_tpu-1967-v161-24_bw.pdfBlack-and-white version of the preview208,35 kBAdobe PDFView/Open
bulletin_tpu-1967-v161-24_full.pdfColor version7,79 MBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.